Men's Health Forum

What has happened? Am I alone?

What has happened? Am I alone?

Hi guys, so I've had a problem for around a year now. I used to have a crazy libido. Morning erections daily. Spontaneous erections all the time. Then around a year ago I had a boxing bout. Got told I had whiplash although I doubt it. I suffered with anxiety from that experience. A few months after my penis tip changed colour and my libido/spontaneous erections dissapeared. Just not like me at all. So been to the Dr well over 20 times for this. Been to a urologist that said its normal but for me it is not normal! This all happened almost overnight. My penis flaccid seems tiny now and my foreskin hangs way over tip now by about an inch atleast which again never happened. I will say with all of the issues I have I have gained about 2 stone in weight which puts me at 19 stone. So need to lose a few stone but I play for 2 football this teams and I'm a boxer so I train alot, still never had this problem. Dr last week gave me antibiotics to check for prostatitis but I'm doubtful. Pics are included. But mainly my tip looks red/blood vessels when erect and its lost Alot of sensitivity especially when erect. It used to be so sensitive a year ago. I can still get an erection and I can still ejaculate but I'd say erections are 80% and ejaculation doesnt feel as good. Can anyone help? Basically as you can see it's kinda spotty and shiny kinda. Before it used to be just clear pink/purple. Should also include I'm 29. Desk job. Other issues are lower right abdomen pain occasionally and back stiffness. Also tinnitus happened a little while after. Not sure if it can be linked.

6 Replies
oldestnewest

Bump. Would appreciate any help with this it's really getting me down. The main thing is sensitivity when erect. I can get erect. Just not sensitive at all when it is. Over masterbating maybe? Cause of condition I was doing twice a day for a good 2 months to just *test* it. But I never retract foreskin

Reply

Hi, perhaps you should try to take some maca powder. It's a natural testosteron booster. It will give you rock hard erections and a hugh libido too. If I take it, it makes me extremely horney. The only drawback is that you have to take it at least a week before it kicks in. But it's great stuff.

Reply

What height are you? Are you toned? I ask as your weight could be a factor

Reply

I'm only 5ft 7 so I'm definitely fat. Losing weight now but always been around 18 stone so don't see how this would happen suddenly? And why does it look spotty ish?

Reply

My main concern is. Loss of sensitivity when erect. The colour/bumpy look. Yes spontaneous erections are going down but I'm 30 so. I guess it's kinda natural?

Reply

BUMP

Reply

You may also like...